# SDR AALA202309055757

- Difficulty date: September 3, 2023
- Submitted: September 5, 2023
- Operation: Air carrier
- Aircraft: N553UW
- Make and model: Airbus A320*
- Aircraft serial: 4960
- Aircraft time: 37,269 hours, 14,473 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Outflow Valve
- Part number: UNKNOWN
- Condition: Warning Message
- Location: Zone 100 - Fuse
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A, O

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO ORD. ECAM BLOWER FAULT, OUTFLOW VALVE FULL OPEN AND AMBER, CABIN MANUAL PRESSURE MODE SELECTED PER ECAM. KEPT AIRCRAFT AT 10,000 FT PER ECAM. THE AIRCRAFT LANDED SAFELY AT ORD WITHOUT FURTHER INCIDENT. PRIOR TO TAKE OFF THE AVIONICS EQUIPMENT COMPARTMENT VENT WAS PLACED ON MEL DUE TO FAULT MESSAGES. MAINTENANCE FOUND THE MEL PROCEDURTES HAD NOT BEEN ACCOMPLISHED PROPERLY. MAINTENANCE REINSTATED THE SKIN AR OUTLET VALVE AND PERFORMED TSM 21-26-00 WITH NO DICREPANCIES NOTED. MAINTENANCE ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 21-26-00 AND ACCOMPLISHED A SATISFACTORY PRESSURIZATION CHECK PER AMM 21-31-00 WITH NO DISCREPANCIES NOTED.
